# SDR CALA2025021000318

- Difficulty date: December 21, 2024
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 78,884 hours, 29,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 141A334112143A32
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-5-3-0712) STA 380-400, STR 26L HAS A BULGE IN THE SKIN. TR ANSCRIBED FROM HAECO GSO NR 9289016. REPAIRED STR 26L FROM STA 370 TO 430 & REPLACED OEM FACTORY SPLICE AT STA 370 PER B737-800 SRM 53-00-03-2R-1 & EC/RA 5330-07440. REPAIRED STR 26L FROM STA 370 TO 430 AND REPLACED OEM FACTORY SPLICE AT STA 370 PER B737-800 SRM 53-00-03-2R-1 AND EC/RA NO. 5330-07440 HAECO GSO REO-G25362 REV IR. SFR: 1038361 REFERENCE LOG PAGES 3788467 AND 3788485 CREATED FOR REPEAT INSPECTIONS
